# SDR AALA20090304TUL06

- Difficulty date: February 28, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT STATION 977 LEFT BODY LINE 17.  REPLACED INTERCOSTAL PER SRM 51-10-02-0G.
